# SDR SWAA2019052833057

- Difficulty date: May 26, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N447WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33720
- Aircraft time: 54,961 hours, 32,226 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Shield
- Part number: A10260086002
- Condition: Broken
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY FLASHLIGHT HOLDER PLASTIC STRAP BROKEN.  REPAIRED SHIELD IAW AMM.
